# SDR NOCA201204030012

- Difficulty date: March 13, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 20412200402
- Part serial: 1259
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY OVEN 5 HAS A BURNING ODOR AND STOPPED HEATING.  OPENED CI 25-416 NEF 25-30-H AND PULLED AND COLLARED OVEN CIRCUIT BREAKER REMOVED AND REPLACED NR 5 OVEN REF CMM 25-36-22, OPS NORMAL.
